# SDR 2006UALA01368

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 56,071 hours, 33,085 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100 KTS DUE TO AIRSPEED INDICATOR.  REPLACED NR 1 ADC.  ADC REQUIRES CALIBRATION. NOT RECIEVING ARINC SIGNAL. FOUND IC U33 OF BOARD A6 FAULTY.  REPLACED NR 1 ADC.  FOR THE FAULTY ADC: CALIBRATED. REPLACED U33 ON A6 BOARD.
